After taking GoLYTEly before a colonoscopy, my blood pressure shot up all of a sudden (never had a problem with this before). My doctor couldn't explain why all of a sudden my blood pressure went up, when the only change in my routine was taking this.
27 Jul 2011
GoLYTELY does not cause the blood pressure to shoot up, this side effect has not been documented or reported.
However, the most common reactions to GoLYTELY, occurring in up to 50 percent of people, include: Nausea; A feeling of abdominal (stomach) fullness; Stomach bloating.
Other common side effects may include: Stomach cramping; Vomiting; Anal irritation.
These problems usually only last for a short time.
Please take care, best wishes,maybe you could try seeking a second opinion.
- GoLYTELY Information for Consumers
- GoLYTELY Information for Healthcare Professionals (includes dosage details)
- Side Effects of GoLYTELY (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor wants me to take blood pressure meds. My pressure is mostly normal. I just went up from 45mg a day to 65mg a day on Adderall. I figured ...
2 answers • 30 May 2010
I have noticed an increase in my blood pressure since taking the Loestrin 24 Fe pill? I stopped taking the pill. If my increase in BP is from the ...
1 answer • 25 Oct 2010
My doctor wants to increase the dosage of the methydopa I am currently taking. I am hesitant about doing that since my blood pressure during the day ...
3 answers • 27 Nov 2013
While reading the Reclast reviews, I noticed one reviewer stated an increase in blood pressure... I'm scheduled for my first Reclast injection ...
1 answer • 23 May 2014